I have taken this medication for more than a year for Sjogren's syndrome and it has helped. However, several weeks ago I started having some irregular heart beats off and on each day. I hate to think of having to give this medicine up as my dry mouth is very bothersome. I have currently cut down my dose to see if that would help.
I am terribly sorry but a serious side effect of this medication is irregular heartbeat.
You must seek medical attention asap, this is a severe side effect, anyhting that has to do with the heart can not go unnoticed.-
List of possible side effects for future reference:
Please do contact your Dr. as well.-
Take care and I hope you get well soon.-
anything that might even cause you to think that it might be from the medication then you need to contact your doctor and discuss this with him I do know this medication is not suppose to be used with other beta-blockers and not knowing other medications that you might be taking I want you to be safe so as soon as you possibly can talk with the doctor let him know exactly what your concerns are please take care and I don't know if I have but I hope I have been a source of help
- Evoxac Information for Consumers
- Evoxac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evoxac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 1 answer
Posted 16 Jan 2010 • 1 answer
Posted 28 Sep 2010 • 1 answer
Posted 7 Jan 2012 • 1 answer
Posted 25 May 2016 • 2 answers